My heart feels like it's pounding fast. Sometimes even feel like a flutter. No heart issues... that I know of. I am in pretty good shape/weight and in my mid-30's Only other side effect is dry mouth. The medication seems to work fine otherwise.
Several of the kids I work with take Vyvanse and it has really helped them. Normally, doctors start a patient out at 30mg and increase the doceage by 10 mg in weekly intervals with 70 mg being the maximum dose. The medication can cause increased heart rates in some people so I would DEFINITELY inform your doctor what you have been feeling; it can also elevate your blood pressure as well. Also, if you are taking Vyvanse and consuming caffiene (don't forget about tea and chocolate!), it cause you to feel more jittery. If you decide you want to stop taking the Vyvanse, DO NOT STOP TAKING IT ABRUPTLY. Get your doctor to help you taper off of it. Hope this helps.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 May 2012 • 1 answer
Updated 26 Sep 2012 • 3 answers
Updated 21 Jul 2017 • 2 answers
Updated 22 Jan 2015 • 2 answers
Posted 3 days ago • 0 answers